Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 1, Pages 81–106 (Mi izv1893)  

This article is cited in 15 scientific papers (total in 16 papers)

Infinite-dimensional representations of discrete groups, and higher signatures

A. S. Mishchenko

Abstract: In this article, we investigate a special class of representations of discrete groups. Making use of a number of geometrical constructions, we establish various relations between the Wall group of the fundamental group of a manifold, the higher signatures, and the $K$-theory of the classifying space of the fundamental group.

Full text: PDF file (1973 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:1, 85–111

Bibliographic databases:

UDC: 513.8
MSC: Primary 58B15; Secondary 20C99, 55B15, 57E25
Received: 08.12.1972

Citation: A. S. Mishchenko, “Infinite-dimensional representations of discrete groups, and higher signatures”, Izv. Akad. Nauk SSSR Ser. Mat., 38:1 (1974), 81–106; Math. USSR-Izv., 8:1 (1974), 85–111

Citation in format AMSBIB
\by A.~S.~Mishchenko
\paper Infinite-dimensional representations of discrete groups, and higher signatures
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 1
\pages 81--106
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 1
\pages 85--111

Linking options:
  • http://mi.mathnet.ru/eng/izv1893
  • http://mi.mathnet.ru/eng/izv/v38/i1/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Kasparov, “Topological invariants of elliptic operators. I. $K$-homology”, Math. USSR-Izv., 9:4 (1975), 751–792  mathnet  crossref  mathscinet  zmath
    2. A. S. Mishchenko, “On Fredholm representations of discrete groups”, Funct. Anal. Appl., 9:2 (1975), 121–125  mathnet  crossref  mathscinet  zmath
    3. Yu. P. Solovev, “Diskretnye podgruppy, kompleksy Bryua–Titsa i gomotopicheskaya invariantnost vysshikh signatur”, UMN, 31:1(187) (1976), 261–262  mathnet  mathscinet  zmath
    4. A. S. Mishchenko, “Hermitian $K$-theory. The theory of characteristic classes and methods of functional analysis”, Russian Math. Surveys, 31:2 (1976), 71–138  mathnet  crossref  mathscinet  zmath
    5. A. S. Mishchenko, “Banach algebras, pseudodifferential operators, and their application to $K$-theory”, Russian Math. Surveys, 34:6 (1979), 77–91  mathnet  crossref  mathscinet  zmath
    6. A. S. Mishchenko, Yu. P. Solov'ev, “Representations of Banach algebras and formulas of Hirzebruch type”, Math. USSR-Sb., 39:2 (1981), 189–205  mathnet  crossref  mathscinet  zmath  isi
    7. Pierre Julg, Alain Valette, “K-theoretic amenability for SL2(Qp), and the action on the associated tree”, Journal of Functional Analysis, 58:2 (1984), 194  crossref
    8. Alain Connes, “Non-commutative differential geometry”, Publications Mathématiques de l’Institut des Hautes Études Scientifiques, 62:1 (1985), 41  crossref  zmath
    9. A. Connes, “Compact metric spaces, Fredholm modules, and hyperfiniteness”, Ergod Th Dynam Sys, 9:2 (1989)  crossref  mathscinet  zmath
    10. A. A. Bolibrukh, A. A. Irmatov, M. I. Zelikin, O. B. Lupanov, V. M. Maynulov, E. F. Mishchenko, M. M. Postnikov, Yu. P. Solov'ev, E. V. Troitskii, “Aleksandr Sergeevich Mishchenko (on his 60th birthday)”, Russian Math. Surveys, 56:6 (2001), 1187–1191  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. Nigel Higson, John Roe, “Mapping Surgery to Analysis I: Analytic Signatures”, K-Theory, 33:4 (2004), 277  crossref  mathscinet  zmath  isi
    12. Fabio Cipriani, Jean-Luc Sauvageot, “Fredholm Modules on P.C.F. Self-Similar Fractals and Their Conformal Geometry”, Comm Math Phys, 2008  crossref  mathscinet  isi
    13. Savin A.Yu., Sternin B.Yu., “Uniformizatsiya nelokalnykh ellipticheskikh operatorov i \it{kk}-teoriya”, Doklady akademii nauk, 448:1 (2013), 27–27  elib
    14. A. Yu. Savin, B. Yu. Sternin, “Uniformization of nonlocal elliptic operators and KK-theory”, Russ. J. Math. Phys, 20:3 (2013), 345  crossref
    15. Fabio Cipriani, Daniele Guido, Tommaso Isola, Jean-Luc Sauvageot, “Spectral triples for the Sierpinski gasket”, Journal of Functional Analysis, 2014  crossref
    16. G. Yu, “The Novikov conjecture”, Russian Math. Surveys, 74:3 (2019), 525–541  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:542
    Full text:158
    First page:3

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022